# SDR CALA0001457

- Difficulty date: August 15, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,771 hours, 29,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 160 - 195 LBL 54 FLOOR SUPPORT IN FWD ENTRY IS CORRODED BEYOND LIMITS.  REMOVED FLOOR SUPPORT ON TRAVELLER T8983, FOUND CORROSION ON SUB FLOOR.  REMOVED CORROSION IAW SRM 51-0-3, SUB FLOOR OUT OF LIMITS.  SEE ATTACHED 44.0008 MAT ID 7075-T6.020/BATCH 00001943.
